# SDR DALA2022060803999

- Difficulty date: June 6, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 55,995 hours, 29,170 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Fitting
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3102 - CORROSION MAIN DOOR LH MLG FWD FITTING IN BORE OF FWD LUG IN MAIN WHEEL WELL. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTION ON MAIN DOOR LH MLG FWD FITTING IN BORE OFFWD LUG IN MAIN WHEEL WELL AS PER ER/A 546045-14.(2266793)
